# SDR COMA0570042

- Difficulty date: April 10, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 4,586 hours, 3,512 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 768616C
- Part serial: 0492
- Condition: Malfunctioned
- Location: Nr 2 Slat
- Part time: 4,591 hours, 3,516 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLT 5165 SLATS FAIL CAUTION.  REPLACED THE LEFT NR 2 SLAT ACTUATOR.
